# SDR IPXA2022072684579

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 32,434 hours, 21,412 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 146N3110480
- Part serial: NA
- Condition: Corroded
- Location: Sta 1625 Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1AGING AIRCRAFT INSPECTION AT STA 1625 L, S 26L, SEVERAL RIVETS WITH CORROSIONWORKED PER UPS RCD 256496, REPAIRED IAW B757-SRM 53-00-03-2R-1
